# SDR DHL200072003

- Difficulty date: October 31, 2000
- Submitted: November 1, 2000
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Failed
- Location: Instrument Panel
- Stage of operation: TX
- How discovered: V
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

F/O INSTRUMENT LIGHT FAILED.  RESET INSTRUMENT LIGHT PANEL C/B BETWEEN F/O''S RUDDER PEDALS, LIGHTS OPS OK.
